Alert archive / Florida / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 76, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 20, 2023, 4:59 PM EDT for Broward County, Florida. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2023, 4:59 PM EDT (20:59 UTC)
- Expired
- Jun 20, 2023, 5:30 PM EDT
- In force
- 31 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Broward County, FL
The radar
The Miami radar (KAMX), 68 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.0 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1288 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 986 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
801
WUUS52 KMFL 202059
SVRMFL
FLC011-202130-
/O.NEW.KMFL.SV.W.0076.230620T2059Z-230620T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
459 PM EDT Tue Jun 20 2023
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Northern Broward County in southeastern Florida...
* Until 530 PM EDT.
* At 459 PM EDT, a severe thunderstorm was located over Lauderhill,
or near Plantation, moving east at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Fort Lauderdale, Hollywood, Coral Springs, Pompano Beach and Davie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2608 8004 2606 8015 2605 8029 2612 8032
2619 8033 2628 8023 2632 8011 2632 8008
2633 8007
TIME...MOT...LOC 2059Z 248DEG 14KT 2616 8022
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SB1 follow-up statement
557
WWUS52 KMFL 202114
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
514 PM EDT Tue Jun 20 2023
FLC011-202130-
/O.CON.KMFL.SV.W.0076.000000T0000Z-230620T2130Z/
Broward FL-
514 PM EDT Tue Jun 20 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHERN BROWARD COUNTY...
At 514 PM EDT, a severe thunderstorm was located over Twin Lakes, or
over Fort Lauderdale, moving east at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Fort Lauderdale, Hollywood, Coral Springs, Pompano Beach and Davie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2608 8004 2608 8011 2610 8027 2613 8029
2622 8029 2628 8023 2632 8011 2632 8008
2633 8007
TIME...MOT...LOC 2114Z 248DEG 14KT 2618 8016
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 2:47 PM EDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jun 20, 2:47 PM EDT, 2 hours 12 minutes before
Area Forecast Discussion National Weather Service Miami FL 247 PM EDT Tue Jun 20 2023 ...New SHORT TERM, LONG TERM, AVIATION, MARINE... .SHORT TERM... (Rest of today through Wednesday) Issued at 246 PM EDT Tue Jun 20 2023 The unsettled weather will continue through the mid-week across South Florida. An upper level low remains sandwiched between accompanying highs on either sides of the troughing across the southeastern US. With S/SW flow across the region, plenty of moisture will continue to stream in, which will keep a likely chance for showers and thunderstorms today and Wednesday. There is an opportunity for storms across the widespread region with the best chance in the afternoon and early evenings in the eastern metro corridor and interior. This morning's 12Z sounding, as well as supported in model forecasts, are supporting sufficient PWAT values rising to 1.6-1.9". The deep moisture, combined with fairly weak steering flows, will result in a flooding threat continuing, especially in poor drainage locations. The severe threat will remain fairly limited with weak deep layer shear and lapse rates. However, a few strong to marginally severe storms still can't be ruled out with strong wind gusts as the primary threat today and tomorrow. In SPC's latest outlook, South Florida is included in the marginal risk for isolated severe thunderstorms possible - likely limited in duration, coverage, and/or intensity - both days. High temps today and Wednesday will be in the low to mid 90s, and with dewpoints in the 70s, expect the potential for heat indices to approach values of 100-105 degrees. Overnight low temps will remain mild, ranging from the lower 70s inland to around 80 near the coasts. && .LONG TERM... (Wednesday night through next Monday) Issued at 246 PM EDT Tue Jun 20 2023 A long cold front associated with an H500 trough emanating from the Great Lakes region will progress eastward, with the trailing edge of the front demarcating a drier airmass along the panhandle of Florida. This frontal system will not reach as far equatorward as South Florida, and thus deep tropical moisture will continue to advect over the region. Aloft, a subtropical jet streak will become oriented along the SE portions of the region. This may allow for enhanced divergence aloft and a few mid/upper level impulses to become juxtaposed with a breadth of moisture, which could enhance thunderstorm coverage to become scattered/numerous at times. Strong wind gusts, small hail, frequent lightning, and localized flooding may accompany thunderstorms that develop. Also, marginally severe thunderstorms and few instances of flash flooding cannot be ruled out; however this will largely be dependent on how the meso/microscale environment evolves, which is largely unknown at this time. By this upcoming weekend, South Florida will become flanked by low- level/surface ridges to the east and west, while geopotential heights slightly increase aloft. This will allow for a synoptic pattern characterized by weaker flow/wind shear, which may allow for slow-moving thunderstorms. This could enhance the threat for localized flooding events, however the predominately SE boundary layer winds should allow convection to become most focused over interior portions of South Florida (which are generally less vulnerable to flooding); nevertheless, PoPs remain fairly high through the weekend and early next week as a neutral/slightly favorable synoptic pattern coincides with plentiful tropical moisture. Excessive heat will continue across the region through the extended period, with apparent temperatures at the coasts/interior topping out around 105/108F. This may necessitate a heat advisory for these locations, though afternoon convection may limit the actual highest observed temperatures in many locations. Regardless, the combination of temperatures in the low/mid 90s and dewpoints in the low/mid 70s will present hazardous outdoor conditions at times (particularly in the afternoon) in terms of excessive heat. && .AVIATION... (18Z TAFS) Issued at 246 PM EDT Tue Jun 20 2023 VFR conditions to start this TAF period as scattered showers and thunderstorms begin to pick up as the afternoon progresses. Short fuse amendments may be necessary as scattered convection develops later this afternoon. With passing storms, brief deteriorating conditions will be possible as well as erratic winds. This will lead to potential for short-lived amendments and/or flight restrictions. L/V winds and dry conditions expected overnight. && .MARINE... Issued at 246 PM EDT Tue Jun 20 2023 S/SE flow will continue across the local waters through Thursday before becoming more E/SE by Friday and into the weekend. Seas will be generally 2 ft or less. Scattered to numerous thunderstorms are expected each day, which could result in locally hazardous winds and seas. && .PRELIMINARY POINT TEMPS/POPS... Miami 78 91 79 91 / 40 50 40 60 West Kendall 76 93 77 93 / 30 40 30 60 Opa-Locka 77 92 78 92 / 40 50 40 60 Homestead 76 91 77 90 / 40 30 40 60 Fort Lauderdale 77 90 79 90 / 40 50 40 60 N Ft Lauderdale 77 91 79 91 / 40 50 40 60 Pembroke Pines 77 92 78 92 / 40 50 40 60 West Palm Beach 75 91 77 91 / 40 60 40 70 Boca Raton 77 92 77 93 / 40 50 40 70 Naples 80 93 79 93 / 30 50 50 70 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && SHORT TERM...Simmons LONG TERM....Bhatti AVIATION...Simmons
Hazardous weather outlook, Jun 20, 9:18 AM EDT, 7 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 918 AM EDT Tue Jun 20 2023 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 211330- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach County-Metro Palm Beach County- Coastal Collier County-Inland Collier County-Inland Broward County- Metro Broward County-Inland Miami-Dade County- Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County- Coastal Broward County-Coastal Miami Dade County-Far South Miami- Dade County- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 918 AM EDT Tue Jun 20 2023 ...A Few Strong Storms Possible Today... ...Localized Flooding Remains a Concern... This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Florida, southern Florida, southwest Florida and Gulf of Mexico. .DAY ONE...Today and tonight. Thunderstorms: Scattered thunderstorms are possible today, especially during the late afternoon and early evening hours. A few storms may be strong to severe, with damaging wind gusts the primary threat. Flooding: Heavy rain may lead to localized flooding particularly in poor drainage locations. Excessive Heat: Peak heat indices this afternoon may reach 100 to 105 degrees. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Scattered to numerous thunderstorms will be possible each day through the end of the week and into the weekend. Some storms may contain strong gusty winds, frequent lightning, and heavy rain which could lead to localized flooding. Afternoon peak heat index values are expected to reach at least 100 degrees each afternoon through the end of the week. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report high wind, hail, and flooding to the National Weather Service forecast office in Miami.
In the hours before
Local storm report, Jun 20, 3:12 PM EDT, 1 hour 47 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
312 PM EDT Tue Jun 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM Tstm Wnd Gst 6 E Buckhead Ridge 27.14N 80.79W
06/20/2023 M54 MPH AMZ610 FL Mesonet
SFWMD weather station at North End Lake
Okeechobee (L001) measured a gust to 54 mph
as a thunderstorm moved through the area.
&&
LCSpecial weather statement, Jun 20, 3:39 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Miami FL
339 PM EDT Tue Jun 20 2023
FLZ067-068-168-202030-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
339 PM EDT Tue Jun 20 2023
...Strong thunderstorms will impact portions of northeastern Palm
Beach County through 430 PM EDT...
At 339 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from 8 miles northwest of North County Airport to 11 miles
east of Okeelanta. Movement was northeast at 20 mph.
HAZARD...Funnel clouds, wind gusts up to 50 mph, and half inch hail.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
West Palm Beach, Wellington, Jupiter, Palm Beach Gardens, Tequesta,
Greenacres, Royal Palm Beach, Golden Lakes, North County Airport,
Loxahatchee Groves, Lion Country Safari Park, Lake Belvedere Estates,
The Acreage, Royal Palm Estates, Loxahatchee NWR, Philo Farms,
Aberdeen, Plantation Mobile Home Park, Aberdeen Golf Course and
Limestone Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2656 8016 2654 8059 2696 8045 2696 8014
2697 8014 2697 8008
TIME...MOT...LOC 1939Z 246DEG 16KT 2691 8035 2656 8053
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HadiSpecial weather statement, Jun 20, 4:33 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Miami FL
433 PM EDT Tue Jun 20 2023
FLZ067-068-071-072-168-172-202100-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
433 PM EDT Tue Jun 20 2023
...Strong thunderstorms will impact portions of northern Broward and
southeastern Palm Beach Counties through 500 PM EDT...
At 433 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from near Wellington to 6 miles west of Kings Point to near
Mission Bay. Movement was east at 20 mph.
HAZARD...Funnel clouds, wind gusts up to 50 mph, and penny size
hail.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Boca Raton, Deerfield Beach, Boynton Beach, Delray Beach, Lighthouse
Point, Highland Beach, Ocean Ridge, Coconut Creek, Parkland,
Hillsboro Beach, Loxahatchee NWR, Mission Bay, Boca Pointe, Boca Del
Mar, Hamptons At Boca Raton, Village Of Golf, Whisper Walk, Kings
Point, Dunes Road and Hypoluxo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2656 7999 2652 7993 2629 8005 2635 8045
2649 8037 2658 8030
TIME...MOT...LOC 2033Z 260DEG 17KT 2658 8020 2648 8024 2639 8030
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SBSpecial weather statement, Jun 20, 4:49 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Miami FL
449 PM EDT Tue Jun 20 2023
FLZ067-068-071-072-168-172-202115-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
449 PM EDT Tue Jun 20 2023
...Strong thunderstorms will impact portions of Broward County
through 515 PM EDT...
At 449 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a landspout along a line
extending from Godfrey Road to Lauderhill to Plantation. Movement was
northeast at 20 mph.
HAZARD...Landspouts, wind gusts up to 50 mph, and pea size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Coral Springs, Pompano
Beach, Davie, Plantation, Sunrise, Boca Raton, Deerfield Beach,
Tamarac, Margate, Lighthouse Point, Lauderdale-By-The-Sea,
Lauderhill, Weston, Coconut Creek, Oakland Park, North Lauderdale and
Lauderdale Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2634 8003 2631 7996 2601 8001 2601 8037
2617 8039 2634 8025
TIME...MOT...LOC 2049Z 243DEG 18KT 2629 8020 2618 8026 2611 8027
LANDSPOUT...POSSIBLE
LIGHTNING...EXCESSIVE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
SBLocal storm report, Jun 20, 4:52 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
452 PM EDT Tue Jun 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM Tstm Wnd Gst 4 WNW The Acreage 26.80N 80.31W
06/20/2023 M49 MPH Palm Beach FL Mesonet
Mesonet station DW6869 Royal Palm Beach
reported a wind gust of 49mph at 3:59pm as a
severe thunderstorm approached the area.
&&
HadiLocal storm report, Jun 20, 4:53 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
453 PM EDT Tue Jun 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM Tstm Wnd Gst 1 E Royal Palm Beach 26.71N 80.21W
06/20/2023 M53 MPH Palm Beach FL Mesonet
Earthnetworks RYLPL Royal Palm Beach High
School reported a gust of 53mph at 4:16pm as
a severe thunderstorm moved through the
area.
&&
HadiThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:30 PM EDT | Special Weather Statement | MFL | Glades | 30 min |
| Jun 19, 8:33 PM EDT | Special Marine Warning | MFL | 27 min | |
| Jun 19, 8:34 PM EDT | Special Weather Statement | MFL | Monroe | 26 min |
| Jun 19, 8:38 PM EDT | Special Weather Statement | MFL | Hendry | 37 min |
| Jun 20, 1:47 PM EDT | Special Weather Statement | MFL | Glades | 43 min |
| Jun 20, 2:07 PM EDT | Special Marine Warning | MFL | 38 min | |
| Jun 20, 2:27 PM EDT | Special Weather Statement | MFL | Glades | 33 min |
| Jun 20, 2:38 PM EDT | Special Weather Statement | MFL | Palm Beach | 37 min |
| Jun 20, 2:40 PM EDT | Special Marine Warning | MFL | 50 min | |
| Jun 20, 2:55 PM EDT | Special Weather Statement | MFL | Glades | 35 min |
| Jun 20, 3:09 PM EDT | Special Weather Statement | MFL | Palm Beach | 36 min |
| Jun 20, 3:27 PM EDT | Special Marine Warning | MFL | 48 min | |
| Jun 20, 3:39 PM EDT | Special Weather Statement | MFL | Palm Beach | 51 min |
| Jun 20, 3:41 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 34 min |
| Jun 20, 3:47 PM EDT | Special Marine Warning | MFL | 88 min | |
| Jun 20, 4:03 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 12 min |
| Jun 20, 4:12 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 48 min |
| Jun 20, 4:33 PM EDT | Special Weather Statement | MFL | Palm Beach | 27 min |
| Jun 20, 4:42 PM EDT | Special Marine Warning | MFL | 33 min | |
| Jun 20, 4:49 PM EDT | Special Weather Statement | MFL | Broward | 26 min |
| Jun 20, 4:56 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 109 min |
| Jun 20, 5:02 PM EDT | Special Weather Statement | MFL | Palm Beach | 28 min |
| Jun 20, 5:06 PM EDT | Special Marine Warning | MFL | 39 min | |
| Jun 20, 5:16 PM EDT | Special Marine Warning | MFL | 59 min | |
| Jun 20, 5:32 PM EDT | Special Weather Statement | MFL | Palm Beach | 28 min |
| Jun 20, 5:56 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 64 min |
| Jun 20, 6:02 PM EDT | Special Weather Statement | MFL | Palm Beach | 28 min |
| Jun 20, 6:32 PM EDT | Special Weather Statement | MFL | Hendry | 43 min |
| Jun 20, 6:47 PM EDT | Special Weather Statement | MFL | Glades | 43 min |
| Jun 20, 7:05 PM EDT | Special Marine Warning | MFL | 25 min | |
| Jun 20, 7:27 PM EDT | Special Weather Statement | MFL | Broward | 33 min |
| Jun 20, 7:58 PM EDT | Special Weather Statement | MFL | Broward | 32 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.